Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

21 results for “maximum likelihood estimators”

Set a search alert
Research ArticleOpen accessIn the keywordsNew Bivariate Exponentiated Modified Weibull DistributionAbdelfattah Mustafa, Mohamed A.W. MahmoudThe new modified Weibull distribution named exponentiated modified Weibull distribution introduced by many authors. In this study, we define and study a bivariate modified Weibull distribution. Some joint probability functions and conditional probability density function are obtained. Also, joint survival function is expressed in compact form. Several statistical properties of this distribution are discussed. In the area of stress-strength models, … …Journal of Mathematics and Statistics, Vol. 13, Issue 4 · 31 Oct 2017 · 7,000 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA New Bivariate Distribution with Generalized Quadratic Hazard Rate MarginalsAbdelfattah MustafaRecently, Sarhan (2009) introduced a new distribution named generalized quadratic hazard rate distribution. In this study, we define a bivariate Generalized Quadratic Hazard Rate Distribution (BGQHRD). The joint cumulative distribution function and joint survival function are derived in compact forms. Several properties of BGQFRD have been discussed. The conditional probability density function, rth moments and joint and marginal moment generating … …Journal of Mathematics and Statistics, Vol. 12, Issue 4 · 3 Nov 2016 · 6,749 accessesView PDFCite
Research ArticleOpen accessIn the keywordsParameter Estimation for the Double Pareto DistributionFaris M. Al-AthariProblem statement: The double Pareto distribution appeared most often as model for variety of fields, including archaeology, biology, economics, environmental science, finance and physics. The distribution exhibits Paretian power-law behavior in both tails. The family of double Pareto distributions has recently been proposed for modeling growth rates such as annual gross domestic product, stock prices, foreign currency exchange rates and … …Journal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 8,674 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Odds Generalized Exponential-Power Lomax DistributionSalwa Mahmoud AssarA new distribution, called odds generalized exponential-power Lomax distribution is suggested for modeling lifetime data. Some structural properties of the new distribution including; quantiles, Rényi entropy, moments and distribution of order statistics are provided. The model parameters of the new distribution are estimated by the maximum likelihood method. Finally, applications to two real data sets are analyzed to illustrate the … …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 12 Jun 2018 · 7,567 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA General Probability Distribution Using Burmann Power SeriesRichard F. Patterson, Pali SenThe goal of this study is to present a general power series distribution that exhibits the properties of some well known distributions. To accomplish this goal we examine an infinite sequence of independent random variables having a Bürmann’s power series distribution. Consequently, we derive moment generating function of the distribution and establish the maximum likelihood estimate of the component that … …Journal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 6,290 accessesView PDFCite
Research ArticleOpen accessIn the abstractBayesian Estimation for Lomax Distribution: A Comparison of Loss Functions Using Jeffreys PriorsHuda Mohammed AlomariThis study investigates the estimation of the shape parameter for the Lomax distribution using complete data. We compare the performance of the classical Maximum Likelihood Estimation (MLE) method against the Bayesian framework. Within the Bayesian approach, three distinct loss functions were utilized: the linear exponential (LINEX), general entropy, and weighted general entropy loss functions. The precision of these estimators was … …Journal of Mathematics and Statistics, Vol. 21, Issue 1 · 24 Dec 2025 · 2,635 accessesView PDFCite
Research ArticleOpen accessIn the abstractEnhancing Lifetime Data Modeling With the Modified Version of Weibull Distribution: A Comparative ApproachArjun Kumar Gaire, Shahid Mohammad, Yogendra Bahadur GurungThis study introduces a new two-parameter univariate distribution, a modified version of the Weibull distribution, for a non-negative realm. Originating from a framework introduced by Azzalini and Capitanio, the distribution exhibits a monotonically increasing hazard rate. It offers closed-form expressions for key statistical properties, including reliability functions, moments, moment-generating functions, and order statistics. An expression for random number generation is … …Journal of Mathematics and Statistics, Vol. 21, Issue 1 · 8 Oct 2025 · 3,085 accessesView PDFCite
Research ArticleOpen accessIn the abstractEstimation and Reliability for a Special Type of Semi-Markov ProcessVlad Stefan Barbu, Alex Karagrigoriou, Andreas MakridesThis work deals with multi-state systems modelled by means of semi-Markov processes. The sojourn times are seen to be independent not identically distributed random variables and assumed to belong to one of two different general classes of distributions so that the first class is closed under maxima and the second one is closed under minima. We obtain maximum likelihood estimators … …Journal of Mathematics and Statistics, Vol. 15, Issue 1 · 20 Oct 2019 · 7,047 accessesView PDFCite
Research ArticleOpen accessIn the abstractRisks Ratios of Shrinkage Estimators for the Multivariate Normal MeanAbdenour Hamdaoui, Nadia MezouarWe study the estimation of the mean θ of a multivariate Gaussian random variable X∼Np(θ,σ2Ip) in ℜp, σ2 is unknown and estimated by the chi-square variable S2∼σ2χn2. In this work we are interested in studying bounds and limits of risk ratios of shrinkage estimators to the maximum likelihood estimator X, when n and p tend to infinity. We recall that … …Journal of Mathematics and Statistics, Vol. 13, Issue 2 · 3 Apr 2017 · 7,108 accessesView PDFCite
Research ArticleOpen accessIn the abstractStatistical Inferences of the Rest Lifetimes of Ball Bearings' Residual Lifetimes Based on Rayleigh Residual Type II Censored DataGhassan K. Abufoudeh, Omar M. Bdair, Raed R. Abu AwwadIn this study, we consider statistical inference problems for the residual life data that come from the Rayleigh model based on type II censored data. Maximum likelihood and Bayesian approaches are used to estimate the scale and location parameters for the Rayleigh model, the Gibbs sampling procedure is used to draw Markov Chain Monte Carlo (MCMC) samples and MCMC samples … …Journal of Mathematics and Statistics, Vol. 12, Issue 3 · 1 Aug 2016 · 7,161 accessesView PDFCite